It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Dianne on May 24, 2000 at 00:15:48:

For the last month I have been having trouble with double vision ( up and down) A visit to an eye specialist was not helpful. He never talked to me, but said that weak muscles were the problem. That makes sense if it only happened with two eyes open, but I see double with one eye closed. At the drug store they said that Adalat and other calcium channel blocker blood pressure pills can rarely cause such problems. Has anyone else had this experience, what was is like and how long did it take to improve after you stopped taken medication. I quite taking it a week ago and am still having symptoms. Perhaps it is not related??????

Follow Ups

All times are GMT -7. The time now is 11:46 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!